Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 182, NWS Amarillo, TX

June 24, 20084 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 24, 2008, 7:54 PM CDT for 4 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2008, 7:54 PM CDT (00:54 UTC)
Expired
Jun 24, 2008, 8:48 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
2710 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KAMA 250056
SVRAMA
TXC117-359-375-381-250200-
/O.NEW.KAMA.SV.W.0182.080625T0054Z-080625T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
754 PM CDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
  EASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
  WESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 900 PM CDT

* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE      
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE     
  LOCATED ALONG A LINE EXTENDING FROM BOYS RANCH TO ADRIAN...MOVING  
  EAST SOUTHEAST AT 25 MPH.  ANOTHER POTENTIALLY SEVERE THUNDERSTORM 
  WAS LOCATED 15 MILES WEST NORTHWEST OF HEREFORD.  THIS STORM IS    
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...
  DAWN...
  WILDORADO...
  VEGA...
  VALLEY DE ORO...
  BUSHLAND...
  BOYS RANCH...
  ADRIAN...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10291 3563 10256 3563 10215 3550 10181
      3474 10223
TIME...MOT...LOC 0054Z 289DEG 22KT 3556 10225 3521 10260

$$

JOHNSON
2 follow-up statements
000 
WWUS54 KAMA 250121
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT TUE JUN 24 2008

TXC117-359-375-381-250200-
/O.CON.KAMA.SV.W.0182.000000T0000Z-080625T0200Z/
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
821 PM CDT TUE JUN 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN DEAF SMITH...NORTHWESTERN RANDALL...WESTERN POTTER AND
EASTERN OLDHAM COUNTIES...

AT 818 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE 
OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH 
OF VALLEY DE ORO...TO WILDORADO...TO HEREFORD...MOVING EAST 
SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILDORADO...
  VALLEY DE ORO...
  DAWN...
  BUSHLAND...
  HEREFORD...
  BOYS RANCH...
  VEGA...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10261 3516 10250 3563 10222 3563 10214
      3550 10181 3474 10223
TIME...MOT...LOC 0121Z 289DEG 22KT 3556 10208 3517 10227
          3478 10235

$$

JOHNSON
000 
WWUS54 KAMA 250148
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT TUE JUN 24 2008

TXC117-359-375-381-250158-
/O.CAN.KAMA.SV.W.0182.000000T0000Z-080625T0200Z/
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
848 PM CDT TUE JUN 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEAF SMITH...
NORTHWESTERN RANDALL...WESTERN POTTER AND EASTERN OLDHAM COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.  WIND GUSTS OF 40 TO 50 MPH 
ARE STILL POSSIBLE BEHIND THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10261 3516 10250 3563 10222 3563 10214
      3550 10181 3474 10223
TIME...MOT...LOC 0148Z 289DEG 22KT 3551 10189 3512 10208
          3473 10216

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:18 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 24, 6:18 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT TUE JUN 24 2008

.UPDATE...
HAVE ISSUED QUICK UPDATE...CALLING FOR AREAL QUALIFIERS FOR FIRST
PERIOD POPS.  NO OTHER CHANGES AT THIS TIME.

COCKRELL

&&

.AVIATION...
EVENING THUNDERSTORMS WILL AGAIN AFFECT THE TERMINALS AS
NORTHWESTERLY FLOW ALOFT SHOWS NO SIGNS OF EASING UP. THESE
THUNDERSTORMS WILL LIKELY CONTINUE UNTIL A FEW HOURS AFTER SUNSET
BEFORE DIMINISHING AS THEY REACH THE EASTERN PANHANDLES. WE COULD SEE
SHORT LIVED MVFR VSBYS/CIGS BUT THIS WILL NOT BE INCLUDED DUE TO
THEIR ANTICIPATED BREVITY. TEMPO GROUPS CONTAINING THUNDER AND
CONVECTIVELY GUSTY WINDS WERE INCLUDED THIS EVENING AT ALL THREE
SITES...BUT VFR CONDITIONS WERE RETAINED. THUNDERSTORMS WILL BE
POSSIBLE ONCE AGAIN WEDNESDAY AFTERNOON AND EVENING. THEREFORE...CB
REMARKS WERE ADDED AT KDHT/KDHT BY MID AFTERNOON. THESE STORMS SHOULD
NOT AFFECT KAMA UNTIL AFTER 00Z.

A GENERAL SOUTHERLY WIND OF 12 KTS OR LESS IS EXPECTED OVERNIGHT.
WINDS WILL VEER TO THE SOUTHWEST IN THE MORNING...INCREASING TO 12-15
KTS. WE WILL AGAIN SEE WINDS OF 15 TO 20 KTS IN THE AFTERNOON...WITH
OCCASIONAL GUSTS IN EXCESS OF 25 KTS.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT TUE JUN 24 2008/

DISCUSSION...
CONVECTION CURRENTLY EVIDENT ON RADAR WITH STORMS INCHING INTO THE
NORTHWEST PANHANDLES. ANTICIPATE THE STORMS MOVING SOUTHEAST THROUGH
THE AFTERNOON HOURS AND IMPACT MOST OF THE PANHANDLES. PLACED THE
HIGHEST POPS FOR TONIGHT ACROSS THE SOUTHWEST TEXAS PANHANDLE. THIS
MORNINGS 12Z SOUNDING LOOKED VERY SIMILAR TO YESTERDAY HOWEVER THE
MOISTURE CONTENT IN THE ATMOSPHERE HAS INCREASED
SLIGHTLY...ESPECIALLY IN THE UPPER LEVELS. WITH SUCH LITTLE CHANGE
TAKING PLACE...ANTICIPATE A FEW STORMS BECOMING SEVERE. ALSO SOME
WHAT CONCERNED FOR ISOLATED FLOODING DUE TO THE RECENT RAINS AND
INCREASED MOISTURE IN THE SOUNDING. NOT SOLD ON THE GFS PRECIP
SOLUTIONS THROUGH THE NEXT FEW DAYS. GFS CONTINUES TO TREND DRY AND
DOES NOT DEVELOP STORMS ALONG THE ROCKIES EACH AFTERNOON. THE NAM ON
THE OTHER HAND DOES SHOW THE CONVECTION ALONG THE ROCKIES EACH
AFTERNOON THROUGH FRIDAY. ALSO...NOTICED ONLY A SLIGHT CHANGE IN THE
GFS 500MB ENSEMBLE DATA THROUGH SATURDAY. APPEARS THE UPPER HIGH WILL
FOLLOW RECENT CLIMO AND REMAIN NEARLY STATIONARY OVER THE SOUTHWEST
US. THE ONLY DIFFERENCE IS THAT GFS ENSEMBLE DATA AND THE EURO TRY TO
AMPLIFY THE RIDGE THROUGH THURSDAY. THIS MAY BE THE REASON FOR THE
DRYING IN THE GFS...BUT THE EURO STILL PAINTS AFTERNOON AND EVENING
PRECIP. SO CONTINUED THE WET TREND IN THE GRIDS...BUT DID FEEL WARMER
AIR WILL INVADE THE PANHANDLES WEDNESDAY THROUGH FRIDAY WITH UPPER 90
DEGREE TEMPS RETURNING. AM SOMEWHAT CONCERNED THAT THE MORE AMPLIFIED
RIDGE AND SLIGHTLY LOWER SURFACE DEW POINTS MAY LEAD TO FEW
THUNDERSTORMS...BUT CERTAINLY CAN NOT RULE OUT PRECIP ENTIRELY.

EXPECT FRIDAY TO BE THE WARMEST DAY OF THE WEEK...THEN A COLD FRONT
WILL PUSH INTO THE PANHANDLES FRIDAY EVENING. WITH THE MOISTURE
REMAINING IN PLACE...THINKING THE FRONT WILL ACT AS A FOCUS FOR
CONVECTION SO KEPT POPS GOING FOR THE FRO PA. FRONT SHOULD MOVE
THROUGH THE TEXAS PANHANDLE FRIDAY NIGHT INTO SATURDAY MORNING AND
BRING COOLER AIR INTO THE AREA FOR SATURDAY. GFS WANTS TO KEEP
SATURDAY DRY BUT UPPER FLOW IS STILL NORTHWESTERLY SO DECIDED TO
INSERT SLIGHT CHANCE POPS FOR THE AFTERNOON AND EVENING HOURS. BOTH
THE GFS AND EURO THEN SHOW THE UPPER RIDGE AMPLIFY FURTHER AND DRIFT
SLIGHTLY EAST PROVIDING A DRIER PATTERN FOR THE PANHANDLES.
HOWEVER...THIS HAS BEEN THE TREND FROM THE MODELS RECENTLY SO NOT
CONFIDENT THAT THIS PATTERN WILL PAN OUT. WILL KEEP 10 POPS IN FOR
DAYS 6 AND 7 AND ADJUST UP AS NEEDED. OTHERWISE...PREVIOUS PACKAGE
WAS IN GOOD SHAPE SO MAINLY FOCUSED ON THE DAY 1 TIME FRAME.

JJB

FIRE WEATHER...
FIRE WEATHER CONCERNS ARE LOW DUE TO THE MOISTURE IN PLACE.
THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS
THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  93  66  94  68 /  60  10  20  10  20
BEAVER OK                  67  98  70  99  69 /  30  10  20  10  20
BOISE CITY OK              61  96  65  97  63 /  30  10  20  10  20
BORGER TX                  66  96  72  95  71 /  50  10  20  10  20
BOYS RANCH TX              62  97  65  96  67 /  60  10  20  10  20
CANYON TX                  63  94  65  95  67 /  60  10  20  10  20
CLARENDON TX               67  93  70  96  70 /  40  10  20  10  20
DALHART TX                 61  95  63  96  60 /  60  10  20  10  20
GUYMON OK                  65  98  68  99  66 /  30  10  20  10  20
HEREFORD TX                62  92  65  96  67 /  60  10  20  10  20
LIPSCOMB TX                69  95  72  96  72 /  30  10  20  10  20
PAMPA TX                   66  92  70  95  71 /  40  10  20  10  20
SHAMROCK TX                68  94  71  95  72 /  30  10  20  10  20
WELLINGTON TX              69  96  71  96  73 /  30  10  20  10  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

24/03
Hazardous weather outlook, Jun 24, 1:57 PM CDT, 5 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
157 PM CDT TUE JUN 24 2008

OKZ001>003-TXZ001>020-251100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
157 PM CDT TUE JUN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT AS THUNDERSTORMS MOVE INTO THE REGION FROM
THE NORTHWEST AND INSTABILITY REMAINS OVER THE REGION. SOME OF THE
STORMS THIS EVENING MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY THREATS. HEAVY RAINFALL MAY ACCOMPANY SOME OF
THE STORMS WHICH CAN CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...

NORTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE THIS WEEK...WITH
THUNDERSTORMS POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES EACH AFTERNOON AND EVENING THROUGH FRIDAY NIGHT. ANY
STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY
FOR POSSIBLE ACTIVATION AT TIMES THROUGH FRIDAY NIGHT.  PLEASE
RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.

KIMBLE

In the hours before

Special weather statement, Jun 24, 3:19 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT TUE JUN 24 2008

OKZ001-TXZ001-242045-
CIMARRON OK-DALLAM TX-
319 PM CDT TUE JUN 24 2008

...STRONG THUNDERSTORM IN SOUTHWESTERN CIMARRON AND NORTHWESTERN
DALLAM COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF TEXLINE MOVING EAST AT 15 MPH.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN SOUTHWESTERN CIMARRON AND NORTHWESTERN DALLAM COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

LG
Special weather statement, Jun 24, 4:22 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
422 PM CDT TUE JUN 24 2008

OKZ001-002-242215-
CIMARRON OK-TEXAS OK-
422 PM CDT TUE JUN 24 2008

...STRONG THUNDERSTORM IN NORTHEASTERN CIMARRON AND NORTHWESTERN
TEXAS COUNTIES...

AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF KEYES MOVING EAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE
POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN CIMARRON AND NORTHWESTERN TEXAS COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JOHNSON
Special weather statement, Jun 24, 6:08 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
608 PM CDT TUE JUN 24 2008

TXZ006-011-242345-
HARTLEY TX-OLDHAM TX-
608 PM CDT TUE JUN 24 2008

...LINE OF STRONG THUNDERSTORMS IN WESTERN HARTLEY AND WESTERN OLDHAM
COUNTIES...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 15 MILES SOUTHWEST OF DALHART...TO
15 MILES WEST OF GLENRIO...MOVING EAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE
POSSIBLE WITH THESE STORMS.  THESE STORMS HAVE HAD A HISTORY OF
PRODUCING LARGE HAIL AND GUSTY WINDS AND MAY BECOME SEVERE.

PEOPLE IN WESTERN HARTLEY AND WESTERN OLDHAM COUNTIES SHOULD MONITOR
THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

JOHNSON
Special weather statement, Jun 24, 6:26 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT TUE JUN 24 2008

OKZ001-250030-
CIMARRON OK-
626 PM CDT TUE JUN 24 2008

...STRONG THUNDERSTORM IN NORTHEASTERN CIMARRON COUNTY...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF KEYES MOVING EAST AT 15
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE
POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN CIMARRON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JOHNSON
Special weather statement, Jun 24, 6:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CDT TUE JUN 24 2008

TXZ006-011-250030-
HARTLEY TX-OLDHAM TX-
643 PM CDT TUE JUN 24 2008

...LINE OF STRONG THUNDERSTORMS IN HARTLEY AND WESTERN OLDHAM
COUNTIES...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 13 MILES WEST OF HARTLEY TO 19
MILES SOUTH OF ROMERO MOVING EAST SOUTHEAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE
POSSIBLE WITH THESE STORMS. STORM INTENSITY IS INCREASING AND SEVERE
WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN HARTLEY AND WESTERN OLDHAM COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JOHNSON
Local storm report, Jun 24, 7:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     25 W BOYS RANCH         35.51N 102.70W
06/24/2008  E60 MPH          OLDHAM             TX   PUBLIC

0712 PM     HAIL             25 W BOYS RANCH         35.51N 102.70W
06/24/2008  E0.88 INCH       OLDHAM             TX   PUBLIC

&&

EVENT NUMBER 00758
EVENT NUMBER 00759

SMB

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.